# SDR AALA202509306511

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 47,835 hours, 20,171 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED LEFT AFT REAR LAVATORY-D DOOR IS DIFFICULT TO OPEN. LUBRICANTED LAVATORY-D AS REQUIRED, OPERATIONAL CHECKED GOOD.
